# SDR HALA2019051500244

- Difficulty date: May 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 2,984 hours, 579 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ERRONEOUS HAZARD DISPLAY ON RADAR. 40NM RANGE. GREEN "CLOUD" AND MANGENTA "TURB" DISPLAYED IN CLEAR SMOOTH AIR. AUTO SETTINGS. PERFORM BITE TEST OF WEATHER RADAR PER AMM 34-41-00. OPS CHECK GOOD. OK FOR SERVICE.
